# SDR SWAA101909

- Difficulty date: April 5, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 18,396 hours, 10,767 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D40196P
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND AFT EMERGENCY EXIT LIGHT BATTERY CHARGER CONNECTOR LOOSE.  RECONNECTED CONNECTOR PER MM.
